I have been taking 40mg of Paxil, I recently started taking the 30mg for a week and 20mg I just started yesterday... Then I want to brake those in half for 10mg and come off completly. I dont like the side affects, whats the best way of going about my problem?
Hello ksdemuth. No its not. If you do you'll be possibly be going through some unpleasant side effects. You best ask your doctor for a planned taper. Having said that, it varies from one person to another, because our tolerance levels are different. Outsider looking in, I'd drop it five mg every two weeks. If you're feeling good, you could up it to 10mg every two weeks. Best of wishes,pledge
with all of these drugs like Paxil, celexa, zoloft prozac and drugs such as these I think it's just a good idea to not abruptly discontinue these medications, it can take up to a month sometimes a little longer to achieve results that are helpful or otherwise and it just seems like a go.to do this I wish you the very best! caringsonbj.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2010 • 1 answer
Posted 22 Jul 2010 • 1 answer
Posted 2 Nov 2010 • 1 answer
Posted 15 Feb 2015 • 2 answers
Posted 12 Dec 2015 • 1 answer